Jump to content

Search the Community

Showing results for tags 'emotional blunting'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. I'm working on a book on antidepressants and intimacy - Regaining The Edge. We all know that antidepressants can blunt emotions and cause physical side effects, many of which interfere with intimate relationships directly (sexual side effects) and indirectly (e.g.., weight gain, nausea, diarrhoea, etc...). I want to fill the book with people's stories, the wisdom of experience. I am interested in strategies that worked to manage these side effects (and why and how they worked), as well as highlighting the daily struggle that many of us being treated for depression and other mental ills face, both with our mental health, but also the consequences of our treatment. There is a questionnaire on my site at RegainingTheEdge.com, as well as a contact form. I am also interviewing people one-on-one, either face-to-face if you live on the east coast of Australia, or via Skype or email if you live elsewhere. You can follow me on Facebook at https://www.facebook.com/regaintheedge. Please take the time to share your story with me - this is an important issue, one that has received scant regard to date. Michael
  2. Hello Everybody from the community, I would like to share my story where I was diagnosed with drug induced delusions. I was put on anti psychotics Zyprexa and Invega for 8 months starting January until September. I have quit cold turkey about 2 months ago after suffering from emotional blunting, social withdrawal anhedonia and lost my ability to communicate and socialize. Since then I have not really suffered much withdrawal effects except anxiety which has significantly decreased. However, I still suffer from anhedonia and emotional blunting and cannot enjoy things that I used to in the past. I cannot enjoy music, alcohol, and simply conversations with friends. I used to be very outgoing and enjoyed meeting new people but now I simply do not have the motivation to do so. Will this ever go away? Is two months off anti psychotics enough to judge or must I wait for some more time? Thanks to all
  3. In brief: in 2017 took bupropion 150mg 5 days, 300mg 8 days and very abruptly experienced pain in testicles, loss of libido, 80% ED, genital and other skin numbness. Stopped due to this ct and ran into a terrible state including total anhedonia, deep amotivation, loss of appetite, loss of tiredness and panic-like anxiety for multiple weeks. 11 months later no real improvements beside less anxiety, using remeron 15mg and getting some sleep. All in all very wide and disastrous symptoms. So bad, had to leave job and basically have been in bed ever since. Nothing feels and motivates. Lately also quite severe anxiety attacks for hours. Scared and worried about ever recovering. Pssd alone is a tragedy, but having lost all emotions and motivation and will to live is even more devastating. Really sad about the small number of found recovery stories in contrast to number of sufferers. Bupropion is no safer than 'ssri' s. Forget about the categories, they are all poisons. I deeply regret ever taking one, which I did after weeks of thinking. Was so anxious that I fell for the 'marketed safe' one. It turned out to be a disaster and made the original state even worse (depression and anxiety into panic). I am really angry for these poisons and their prescribers being legal. Ready to join into any group/class suite etc. It is unbelievable how the pdocs cover themselves and each other all over the world using same phrases and not even 'believing' the victim. Many say they are clueless, I say they are collegially lying. To them it is nothing if 1 or even 5 in 100 get the devastating lasting symptoms. It is still low enough to claim that everything is due to depression etc. Glad to hear any encouraging recovery stories or talk PM with similar cases.
  4. Hi everyone. I wonder if anyone could tell me how long it took to get your emotions/sexuality back after stopping ssris. I’m currently 17 months off sertraline and I’ve seen windows of my emotions returning, but for the most part I’m constantly empty, flat and anhedonic. I’ve been suicidal because of both this and pssd, which go hand in hand. I can’t live like this. I took the drug for 16 months in case anyone is wondering. I’m hoping someone can give me some information about when their emotions started to come back. Or, if you are 10 years out and you still have anhedonia (just like I know quite a few people who are 15-20 years off SSRIs and have both PSSD and anhedonia), do tell, because that’s useful information too. I just really want to know what I’m dealing with here.
×

Important Information

By using this site, you agree to our Terms of Use.